# SDR SWIA2021062358989

- Difficulty date: May 1, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR INNER SKIN MATING SURFACE FOR PANEL 832FR HAS AREA OF CORROSION.    (C-CHECK RO: 6/20/21) / REMOVED AND REPLACED CORRODED PAX DOOR INNER SKIN WITH NEW PAX DOOR INNER SKIN (PN 601R318024-15) USING ALL NEW FASTENERS REF CRJ700 SRM 51-42-06-001-001-A01 , SRM 51-42-21-001-001-A01, SRM 51-42-10-001-001-A01 AND BOMBARDIER DWG 601R31702 REV N. SEE CONTIUATION CARD FOR FURTHER DETAILS.
